zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive solutions for nonlinear operator equations and several classes of applications. (English) Zbl 1198.47078
The authors study a class of nonlinear operator equations x=Ax+x 0 on ordered Banach spaces, where A is a monotone generalized concave operator. Employing the properties of cones and monotone iterative technique, they prove existence and uniqueness of solutions for such equations without requiring existence of upper-lower solutions and compactness and continuity conditions. Applications are proposed to first-order initial value problems and two-point boundary value problems with nonlinear term which is monotone with respect to its second argument, as well as to nonlinear systems of equations and to nonlinear matrix equations.
MSC:
47J05Equations involving nonlinear operators (general)
47N20Applications of operator theory to differential and integral equations
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47H07Monotone and positive operators on ordered topological linear spaces
34B18Positive solutions of nonlinear boundary value problems for ODE
35F25Initial value problems for first order nonlinear PDE
15A30Algebraic systems of matrices
References:
[1]Agarwal R.P., Wong P.J.Y., Regan D.O.: Positive Solutions of Differential, Difference, Integral Equations. Kluwer Academic, Boston (1999)
[2]Agarwal R.P., Regan D.O.: A multiplicity result for second order impulsive differential equations via the Leggett Williams fixed point theorem. Appl. Math. Comput. 161, 433–439 (2005) · Zbl 1070.34042 · doi:10.1016/j.amc.2003.12.096
[3]Amann H.: Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces. SIAM Rev. 18(4), 620–709 (1976) · Zbl 0345.47044 · doi:10.1137/1018114
[4]Avery R.I., Henderson J.: Three symmetric positive solutions for a second order boundary value problem. Appl. Math. Lett. 13(3), 1–7 (2000) · Zbl 0961.34014 · doi:10.1016/S0893-9659(99)00177-9
[5]Avery R.I., Peterson A.C.: Three positive fixed points of nonlinear operators on ordered Banach spaces. Comput. Math. Appl. 42, 313–322 (2001) · Zbl 1005.47051 · doi:10.1016/S0898-1221(01)00156-0
[6]Bushell P.J.: On a class of Volterra and Fredholm nonlinear integral equations. Math. Proc. Camb. Phil. Soc. 79, 329–335 (1976) · Zbl 0316.45003 · doi:10.1017/S0305004100052324
[7]Chen Y.Z.: Continuation method for α-sublinear mappings. Proc. Am. Math. Soc. 129, 203–210 (2001) · Zbl 0962.47026 · doi:10.1090/S0002-9939-00-05514-3
[8]Deimling K.: Nonlinear Functional Analysis. Springer-Varlag, Berlin (1985)
[9]Du S.W., Lakshmikantham V.: Monotone iterative technique for differential equations in Banach space. J. Math. Anal. Appl. 87, 454–459 (1982) · Zbl 0523.34057 · doi:10.1016/0022-247X(82)90134-2
[10]Guo D.J.: Fixed points and eigenelements of a class of concavex and convex operator (in Chinese). Chinese Sci. Bull. 15, 1132–1135 (1985)
[11]Guo D.J.: Existence and uniqueness of positive fixed points for mixed monotone operators and applications. Appl. Anal. 46, 91–100 (1992) · Zbl 0792.47053 · doi:10.1080/00036819208840113
[12]Guo D.J.: Existence and nuiqueness of positive fixed points for noncompact decreasing operators. Indian J. Pure. Appl. Math. 31(5), 551–562 (2000)
[13]Guo D.J., Lakshmikantham V.: Nonlinear Problems in Abstract Cones. Academic Press Inc (2), Boston (1988)
[14]Guo D.J., Lakshmikantham V., Liu X.Z.: Nonlinear Integral Equations in Abstract Spaces. Kluwer Academic Publishers, Dordrecht (1996)
[15]Krasnosel’skii M.A.: Positive Solutions of Operators Equations. Noordoff, Groningen (1964)
[16]Ladde, G.S., Lakshmikantham, V., Vatsala, A.S.: Monotone Iterative Techniques for Differential Equations. Pitman (1985)
[17]Lakshmikantham V., Leela S., Oguztoreli M.N.: Quasi-solutions, veter Lyapunov functions and monotone methods. IEEE. Trans. Autom. Control. 26, 1149–1153 (1981) · Zbl 0505.34044 · doi:10.1109/TAC.1981.1102771
[18]Li F.Y.: Existence and uniqueness of positive solutions of some nonlinear equations. Acta. Math. Appl. Sinica. 20(4), 609–615 (1997)
[19]Li K., Liang J., Xiao T.J.: Positive fixed points for nonlinear operators. Comput. Math. Appl. 50, 1569–1578 (2005) · Zbl 1080.47043 · doi:10.1016/j.camwa.2005.08.024
[20]Li K., Liang J., Xiao T.J.: A fixed point theorem for convex and decreasing operators. Nonlinear Anal. 63, e209–e206 (2005) · Zbl 1159.47306 · doi:10.1016/j.na.2004.12.014
[21]Liang Z.D., Wang W.X., Li S.J.: On concave operators. Acta. Math. Sinica (Engl. Ser.) 22(2), 577–582 (2006) · Zbl 1113.47041 · doi:10.1007/s10114-005-0687-1
[22]Loewner C.: Uber monotone matrixfunktionen. Math. Z. 38, 177–216 (1934) · doi:10.1007/BF01170633
[23]Ly I., Seck D.: Isoperimetric inequality for an interior free boundary problem with p-Laplacian operator. Electron. J. Differ. Equ. 109, 1–12 (2004)
[24]Ma D., Du Z., Ge W.: Existence and iteration of monotone positive solutions for multipoint boundary value problem with p-Laplacian operator. Comput. Math. Appl. 50, 729–739 (2005) · Zbl 1095.34009 · doi:10.1016/j.camwa.2005.04.016
[25]Regan D.O.: Some general existence principles results for (ψ p (y’))’ = q(t) f (t, y, y’), 0 < t < 1. SIAM J. Math. Anal. 24(3), 648–668 (1993) · Zbl 0778.34013 · doi:10.1137/0524040
[26]Potter A.J.B.: Applications of Hilbert’s projective metric to certain class of nonhomogeneous operators. Quart. J. Math. Oxford. 28(2), 93–99 (1977) · Zbl 0342.47039 · doi:10.1093/qmath/28.1.93
[27]Wan W.X.: Conditions for contraction of mappings and Banach type fixed point theorem (in Chinese). Acta. Math. Sinica. 27, 35–52 (1984)
[28]Wang W.X., Liang Z.D.: Fixed point theorems of a class of nonlinear operators and applications (in Chinese). Acta. Math. Sinica. 48(4), 789–800 (2005)
[29]Wang Y., Ge W.: Positive solutions for multipoint boundary value problems with a one-dimensional p-Laplacian. Nonlinear Anal. 66, 1246–1256 (2007) · Zbl 1114.34023 · doi:10.1016/j.na.2006.01.015
[30]Yang C., Zhai C.B., Yan J.R.: Positive solutions of three-point boundary value problem for second order differential equations with an advanced argument. Nonlinear Anal. 65, 2013–2023 (2006) · Zbl 1113.34048 · doi:10.1016/j.na.2005.11.003
[31]Zhai C.B., Guo C.M.: On α-convex operators. J. Math. Anal. Appl. 316, 556–565 (2006) · Zbl 1094.47047 · doi:10.1016/j.jmaa.2005.04.064
[32]Zhai C.B., Yang C., Guo C.M.: Positive solutions of operator equation on ordered Banach spaces and applications. Comput. Math. Appl. 56, 3150–3156 (2008) · Zbl 1165.47308 · doi:10.1016/j.camwa.2008.09.005
[33]Zhai C.B., Wang W.X., Zhang L.L.: Generalization for a class of concave and convex operators (in Chinese). Acta. Math. Sinica. 51(3), 529–540 (2008)